# SDR AALA20020351

- Difficulty date: March 8, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT CUSP AT STATION 1155.  CUT OUT CORROSION AND INSTALLED DOUBLER PER SRM 53-01 PAGE 18.  (M)
